MAUDE Adverse Event Report: BALT USA BARRICADE COIL SYSTEM

BALT USA BARRICADE COIL SYSTEM
Model Number 900104
Medical Device Problem Codes Device Slipped (1584); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa's reference number: (b)(4).Analysis pending on the device return.
 
Event or Problem Description
It was reported that: "in the treatment of an aneurysm's bifurcation on a female patient (b)(6), after three attempts the coil did not deploy so it was decided to retrieve it but it broke leaving a part of it in the vessel, then it was pushed with another coil but the previous one had left occlusion in part of the artery because there was no control on the broken coil.Despite a branch of the vessel was occluded it was not reported that the patient had significant injury.".
 
Event or Problem Description
It was reported that: "in the treatment of an aneurysm's bifurcation on a female patient aged 60, after three attempts the coil did not deploy so it was decided to retrieve it but it broke leaving a part of it in the vessel, then it was pushed with another coil but the previous one had left occlusion in part of the artery because there was no control on the broken coil.Despite a branch of the vessel was occluded it was not reported that the patient had significant injury.".
 
Additional Manufacturer Narrative
Balt usa's reference number: (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f200600296 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
BARRICADE COIL SYSTEM
Common Device Name
BARRICADE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key11171849
Report Number3014162263-2020-00042
Device Sequence Number16854336
Product Code HCG
UDI-Device Identifier00818053021039
UDI-Public00818053021039
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151760
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2025
Device Model Number900104
Device Catalogue Number900104
Device Lot NumberF200600296
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;